EconPapers    
Economics at your fingertips  
 

Delay‐Dependent Finite‐Time H∞ Filtering for Markovian Jump Systems with Different System Modes

Yong Zeng, Jun Cheng, Shouming Zhong and Xiucheng Dong

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with the problem of delay‐dependent finite‐time H∞ filtering for Markovian jump systems with different system modes. By using the new augmented multiple mode‐dependent Lyapunov‐Krasovskii functional and employing the proposed integrals inequalities in the derivation of our results, a novel sufficient condition for finite‐time boundness with an H∞ performance index is derived. Particularly, two different Markov processes have been considered for modeling the randomness of system matrix and the state delay. Based on the derived condition, the H∞ filtering problem is solved, and an explicit expression of the desired filter is also given; the system trajectory stays within a prescribed bound during a specified time interval. Finally, a numerical example is given to illustrate the effectiveness and the potential of the proposed techniques.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/269091

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:269091

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:269091